zbMATH — the first resource for mathematics

Unicity theorems for meromorphic or entire functions. (English) Zbl 0468.30023

30D35 Value distribution of meromorphic functions of one complex variable, Nevanlinna theory
30D30 Meromorphic functions of one complex variable (general theory)
30D20 Entire functions of one complex variable (general theory)
Full Text: DOI
[1] BHOOSNURMATH, S. S. and Gopalakrishna, H. S. Uniqueness theorems for meromorphic functions; Math. Scand. 39 (1976), 125-130. · Zbl 0341.30023
[2] EDREI, A. and FUCHS, W. H. J. On the growth of meromorphic functions with several deficient values; Trans. Amer. Math. Soc. 93 (1959), 292-328. · Zbl 0092.07201
[3] HAYMAN, W. K. Meromorphic functions; Oxford (1964). · Zbl 0115.06203
[4] NEVANLINNA, R. Le theoreme de Picard-Borel et la theorie des functions meromorphes, Gauthier Villars, Paris (1929).
[5] NIINO, K. AND OZAWA, M., Deficiencies of an entire algebroid function, Kdai Math. Sem, Pep. 22 (1970), 98-113. · Zbl 0199.13002
[6] OSGOOD, C. F. and Yang, C. C. On the quotient of two integral functions, J. Math. Anal. Appl. 54 (1976), no. 2. 408-418. · Zbl 0329.30020
[7] OZAWA, M. Unicity theorems for entire functions J. d’Analyse Math. Vol. 30 (1976), 411-420. · Zbl 0337.30020
[8] SHEA, D. F. On the Valiron deficiencies of meromorphic functions of finite order , Trans. Amer. Math. Soc. 24 (1966), 201-227. · Zbl 0158.07103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.